A note on the global existence of small amplitude solutions to a generalized Davey-Stewartson system


Eden A., Hacınlıyan İ.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.42, no.24, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 24
  • Publication Date: 2009
  • Doi Number: 10.1088/1751-8113/42/24/245208
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

In this paper, we are interested in the Cauchy problem for a generalized Davey-Stewartson (GDS) system. We establish the global time existence of small mass solutions for the GDS system in the elliptic-hyperbolic-hyperbolic case.